# SDR AALA202304285988

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 31,575 hours, 6,412 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE ECAM CAME ON MOMENTAIRLY FOR 5 SECONDS AND EXTINGUSHED. MAINTENANCE ACCOMPLISHED SMOKE DETECTION SYSTEM TEST PER AMM 26-17-00 AND NO FAULTS WERE NOTED.
